# SDR UPS02438670

- Difficulty date: May 28, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65B224321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT MLG W/W FWD LOWER SLOPE PANEL CORROSION FOUND AT STA 1251-1264 RBL 9-30.  U-CHANNEL REPLACED AND REINSTALLED AS PER SRM 51-10-01 AND SRM 51-30-02 AT RT MLG W/W FWD LOWER SLOPE PANEL.
